Viber/Whatsapp:+8615512139310 Email: kidneyservice@hotmail.com | Sitemap | RSS

Kidney Service China has always thrived on word of mouth. Our patients are our best advocates. read more

Whether you're a kidney disease patient or a doctor, we look forward to your visit.read more

Type your question and click GO. See the tips from experts for your own conditions. read more

What does each kidney disease treatment feel like? Find the best answer here.

Clean, quiet and well-equipped ward is always the best choice for patient.

Want more details about treatment efficiency and service quality? Read their stories!

Worried about inpatient life in an oversea hospital? Click here and find the truth!

Why Do Nephrotic Syndrome Patients Have Nausea and Vomiting

Why Do Nephrotic Syndrome Patients Have Nausea and VomitingWith the decline of kidney function, Nephrotic Syndrome will cause a series of symptoms and complications. Nausea and vomiting is just one common sign of this kidney disease. Why do Nephrotic Syndrome patients have nausea and vomiting?

The cause of nausea and vomiting in Nephrotic Syndrome

The onset of Nephrotic Syndrome may be due to many disorders. According to the causes, this disease can be divided into two types: primary Nephrotic Syndrome and secondary Nephrotic Syndrome. In most cases, this disease is due to immune disorder. When kidneys are damaged by this disease, the following problems may induce nausea and vomiting directly.

- Electrolyte disorder and metabolic acidosis: If Nephrotic Syndrome can’t be managed very well, kidneys will lose their ability to remove waste products and toxins. Then, electrolyte balance in the body is destroyed easily, and excessive acid will build up in the body. Therefore, nausea and vomiting occurs easily.

- Accumulation of waste products and toxins: Since kidneys are unable to filter blood normally, a lot of waste products and toxins will build up in the blood, triggering vomiting.

- Side effects of steroids and immunosuppressants: To slow down the progression of Nephrotic Syndrome and manage proteinuria, patients must be suggested to take steroids and immunosuppressive agents. Nausea and vomiting is just one common side effect.

Treatments of nausea and vomiting for patients with Nephrotic Syndrome

Since the underlying cause changes from person to person, patients should select corresponding method to ease their problem. For example, if it is caused by side effect of steroids and immunosuppressants, patients can choose some alternative therapies or medicines. Consult the Doctor online to take correct medicine and therapy.

If patients want to get rid of these symptoms from the root, they should also take some therapies to repair their damaged kidneys.

  • Tag: Nephrotic Syndrome nephrotic syndrome symptoms
  • previous:How Long Lifespan for Nephrotic Syndrome Patients
    next:How to Manage Swelling in Legs for Nephrotic Syndrome Patients

    Leave your question here, so kidney experts will give you the answer in 24 hours.

    Full Name:
    Gender:
    Age:
    Kidney Disease:
    Country:
    Email: *
    Phone Number:
    Skype:
    Whatsapp:
    Viber:
    Disease Description:
    Medical Report:


    Make an Appointment with Our Renal Expert Team in Your Country